# SDR FDKA200706297

- Difficulty date: June 23, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,079 hours, 14,516 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6142 MCO (1051 PHX LCL).  RUDDER HARDOVER PROTECTION FAIL MESSAGE.  CREW SHUT DOWN ENGINES AND RESTARTED ENGINES, MESSAGE CLEARED.
